# SDR DXTA2023020279690

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N167QS
- Make and model: Bombdr
- Aircraft serial: 9689
- Aircraft time: 4,198 hours, 1,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8ES40980000
- Part serial: 2150306
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WHEN POWER IS REMOVED FROM THE AIRCRAFT WITH THE EMERGENCY LIGHT SWITCH TURNED OFF, THE EMERGENCY EXIT SIGN AT THE OVERWING EXIT REMAINS ILLUMINATED. A POWER UP AND POWER DOWN WAS ATTEMPTED TO RESET THE LIGHT, BUT IT DIDN'T WORK. // SIGNOFF// TECH REPLACED THE #4 EMER PACK AND IT CHARGED SATISFACTORY AND  ILLUMINATED THE EMER EXIT E SIGN WHEN THE TEST BUTTON WAS PUSHED. THE AFT RH WING EXTERIOR LIGHT STLLL DOES NOT ILLUMINATE. TECH OPENED UP COMME1TB: THE LENS AND INSPECTED THE LAMP AND THE LAMP ALMOST FELL OUT OF THE SOCKET. TECH WAS ABLE TO GET A PICK ON THE BACK SIDE OF THE SOCKET TO HOLD IN PLACE AND FULLY INSERT THE LAMP. FROM WHAT THE TECH COULD SEE THERE WERE NO LOOSE WIRES OR GROUNDS BEHIND THE HOUSING, TECH SWAPPED THE LAMPS BUT THERE WAS NO DIFFERENCE IN THE AFT AND THE FWD STILL ILLUMINATED. MCC ELECTS TO PLACE THE AFT EXTERNAL  LIGHT ON MEL. TECH RESTORED ALL ACCESS GAINED. REFERENCE: GL6000 AMM 33-51-09-000L400-B01\ 33-51-09-000/400-.80I, AND SMM 33-51-56-000-B01.
